RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 73, Issue 5(443)  


Geometry of word equations in simple algebraic groups over special fields
N. L. Gordeev, B. È. Kunyavskii, E. B. Plotkin
3
Reflective modular forms and their applications
V. A. Gritsenko
53
Derived non-commutative schemes, geometric realizations, and finite-dimensional algebras
D. O. Orlov
123

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On a sum of Legendre symbols
M. E. Changa
183
Asymptotic behaviour of the informatipon entropy of hydrogen-like quantum systems
A. I. Aptekarev, E. D. Belega
185
Essential signatures and canonical bases of irreducible representations of simple Lie algebras
A. A. Gornitskii
187
Possible relations between an increasing process and its compensator in the non-integrable case
A. A. Gushchin
189
Hermite quasi-polynomials
V. G. Marikhin
191

Mathematical Events
Vladimir Antonovich Zorich (on his 80th birthday)
A. I. Aptekarev, V. M. Buchstaber, V. A. Vassiliev, M. L. Gromov, Yu. S. Ilyashenko, B. S. Kashin, V. M. Keselman, V. V. Kozlov, M. L. Kontsevich, I. M. Krichever, N. G. Kruzhilin, S. K. Lando, Yu. I. Manin, G. A. Margulis, S. Yu. Nemirovski, S. P. Novikov, Yu. G. Reshetnyak, Ya. G. Sinai, S. P. Suetin, D. V. Treschev, D. B. Fuchs, A. G. Khovanskii, E. M. Chirka, A. S. Schwarz, A. N. Shiryaev
193
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018